Tuesday, August 21, 2007

Setback

Yesterday Judy and I spent about ten hours in the MD Anderson Emergency Care Center. Judy has had a reaction to an antibiotic she's taking. Ironically, the antibiotic is to prevent problems that might crop up during chemo. Judy is covered from head to toe with a spectacular rash; she's also having chills and fever. Today we're supposed to see a skin doc and an eye doc. I won't go into more detail, but this is pretty discouraging. It's almost certain to cause the treatment scheduled for Thursday to be delayed.

7 comments:

  1. Gerard8:40 AM

    Sorry to hear it. Hopefully it's just that one medication causing the reaction and a drug change will have her doing better.

    ReplyDelete
  2. Continued prayers are going out for Judy, especially now.

    ReplyDelete
  3. Ouch! Hope she's resting today. Prayers still going up!

    ReplyDelete
  4. Todd Mason12:21 PM

    Better luck. This is not a fun development, but may it be the worst bump she faces.

    ReplyDelete
  5. Anonymous4:37 PM

    Unfortunately, no one said this was going to be fun. Judy and you are always in our thoughts and prayers.

    Jerry & Kitty House

    ReplyDelete
  6. Thanks, all. We're back from Houston, and we didn't get a lot of help. The drug Judy's reacting to is so new that they really don't know how to deal with it. We'll just hope things get better quickly, or at least that they don't get worse.

    ReplyDelete
  7. Lots of encouragement to both of you!

    ReplyDelete